# SDR DL764060359

- Difficulty date: May 5, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767424ER
- Aircraft serial: 29717
- Aircraft time: 14,821 hours, 4,767 cycles
- Engine: Ge CF680C2*
- Engine time: 17,521 hours, 6,007 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Part number: CF680C2B8F
- Part serial: 706239
- Condition: Low Pressure
- Location: Nr 2
- Part time: 17,521 hours, 6,007 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON RT ENG START OIL PRESS SLOW TO INITIATE 10 PSI BELOW LT BUT IN NORMAL RANGE.  AT HOLD SHORT RT ENG OIL PRESS WENT TO AMBER WITH CAUTION FALLING BELOW 15 PSI SHUT DOWN ENGINE PER FIM CHECKED FILLER CAP O-RING.  RESEATED SAME.  CHECKED TANK NO LEAKS FOUND.  INSPECTED X-MITTER FOR LEAKS NONE FOUND CLEANED C/P ON X-MITTER, RAN NR 2 ENGINE.  PRESSURE INDICATION CKS NML.
